An interpretation and some generalizations of the Anderson-Darling statistics in terms of squared Bessel bridges
AbstractSome generalizations of the Anderson-Darling statistics are presented, as well as their representations as functions of Bessel processes. Combining these results with some computations of Donati-Martin-Yor (Ann. Probab. 25(3) (1997) 1011-1058), standard results are recovered.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 72 (2005)
Issue (Month): 2 (April)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.